MathSciNet Relay Station
MathSciNet bibliographic data
MR809540 49A60 (93E20)
Chow, Pao Liu; Menaldi, José-Luis; Robin, Maurice Additive control of stochastic linear systems with finite horizon. SIAM J. Control Optim. 23 (1985), no. 6, 858–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement